if your UTI was at the beginning of your cycle then it is possible that the infection and subseqent medications caused your ovulation to be delayed or even make this cycle annovulatory (no ovulation this cycle).
i haven't seen my doctor yet..i'm on the process of observing my own body and wait for my period..it's been 19 days and my period was too delayed..based on my observation i have a low fever every 8:00 in the morning and in the afternoon for about 2pm and 5pm...i have a swollen breast and if i didn't eat my stomach is aching and i feel like fainting..was not like before....
I'm kind of having the same problem. My period was 5 days late and when it arrived it seemed to be joined by a UTI. The period only lasted two days but the UTI has continued. Currently taking antibiotics so hopefully that will get rid of it but not sure what the rest of it means...
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.